Jump to content

I went to Europe and came back....on klonopin


Recommended Posts

So, I had been off 28 days.  I had been managing pretty well with mostly good days...maybe I should say tolerable days...but days that if they were bad I could cool out at home and just wait for night time to come.  The night before my flight to europe something changed...i was excited and a little worried about panic on the airplane and something about the added stress/adrenaline kicked my withdrawal symtoms to the extreme.  I didn't sleep a wink the night before my flight and i was having left sided numbness and chest pain and I actually felt like I was going to die.  In the morning when I had some time to pack I couldn't even walk across the room.  I was lying in bed staring at the ceiling and my husband tried to help me get out of bed and I almost passed out.  My traveling companion (we were going to France for a hiking trip) came to pick me up for the airport and I scared her.  She said she had never seen me look like that.  At that point I realized I couldn't ruin the trip for her and made up my mind to take the klonopin when we got on the airplane.  We boarded, I took 1.0 mg, and within half an hour I could feel the symptoms drain away.  My tingling stopped, my chest pain went away, I fell asleep for about five hours and when I woke up I felt like a human being again for the first time in a month.  For the rest of the trip, I took .5 mg's at night and I slept perfectly and had an amazing time.  I could hike, I could walk around villages all day, I could eat,  I could drink wine, I could drink coffee, I could drive a manual transmission on european roads!!

So now,  I'm home.  I am on .5mg of Klonopin at night and I am so nervous about starting w/d all over again.  I don't even know where to start or how to start again.  ARGH!

 

Link to comment
Share on other sites

Wow, I just saw your taper and that was even faster than mine was.

 

It good that you were able to feel better for your trip but the sooner you get off of the poison the sooner this will all be behind you. Get off the stuff as soon as you can and don't look back. We'll be pulling for you!

Link to comment
Share on other sites

[e2...]
I agree with FloridaGuy....I almost jumped at .125 mg too (until I found some guidance on here and realized I had to slow down). Hang in there. Be kind to yourself. Keep moving forward....you can do it!
Link to comment
Share on other sites

My problem has never been the taper.  I am always mostly fine until jump off.  I wonder if it makes much difference if I taper slowly or just do the same with quarter cuts.  In other words..... .5 mg to .375 to .125  to off?  I think I will hang at .5 this week while I recover from travel and then start .375 next week.  What do you think?
Link to comment
Share on other sites

You may want to taper slower this time around. And since you've been off fully for a month before reinstating, you might want to sit for a bit before you start your new taper plan to give your brain a rest. Then resume slowly. That may help. You don't want to yo yo on off on off etc. too much as it could complicate things right?

 

Maybe picking a time where you can be at home when you get off this second go around and give yourself a little break. Don't expect so much from yourself right away after you finish your next taper. Maybe?

Link to comment
Share on other sites

thanks vancouver.  I think you are probably right.  I think giving myself time to settle again is a really good idea.  I am trying not to be too disappointed in myself because I pretty much feel I did what I needed to do.  I appreciate the support!
Link to comment
Share on other sites

Hi LA - so glad you had a great trip.  You did what you needed to do - don't sweat it!  A wise person once told me that all we can do is 1) show up, 2) tell our truth and 3) live in the moment.  That's what you did.  You'll do great in whatever direction you go - I'm like you - problem after jump are worse than the taper.  Keep in touch, Billwill
Link to comment
Share on other sites

[c7...]

I'm glad you had a good trip. I suspected you might have to go back on, since trying to do that on Day 28 was probably too much. I also recommend you stabilize until you feel up to the challenge and then do a slow taper. No matter what dose you're at, I think once you're off you'll have the same crappy side effects as before.

 

I'm at Day 46 now and I'm just overwhelmed, emotionally. Physically I feel great. I have a little tinnitus left, but nothing else. When I go for my walks each morning I'm still in a kind of haze of derealization. When I pass one of my neighbors outside I force myself to say "good morning" just to remind myself that I can function with others, even if it's just a brief greeting. Inside, the emotions and anxiety are just non-stop, churning, churning, churning from the time I get up until I go to bed. I'm hoping they will subside at some point. If they do, then I'll feel I'm finally beginning to make some REAL progress. For now, it's just hold on tight and push through each day, one day at a time, often hour to hour...

 

Welcome home!

 

Jac in Tucson

 

Me on Day 46:  :idiot:

Link to comment
Share on other sites

×
×
  • Create New...